Mathematical Logic Quarterly 17 (1):11-16 (1971)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19710170104
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,486
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Jankov‐Theorems for Some Implicational Calculi.Biswambhar Pahi - 1975 - Mathematical Logic Quarterly 21 (1):193-198.
An Unsolvable Problem Concerning Implicational Calculi.Biswambhar Pahi & Ralph C. Applebee - 1970 - Notre Dame Journal of Formal Logic 11 (2):200-202.
A Theorem on the Interrelationship of Axiom Systems for Implicational Calculi.Biswambhar Pahi - 1972 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 18 (8-11):165-167.
Some Results for Implicational Calculi.R. A. Bull - 1964 - Journal of Symbolic Logic 29 (1):33-39.

Analytics

Added to PP index
2013-11-24

Total views
2 ( #1,379,758 of 2,421,632 )

Recent downloads (6 months)
1 ( #545,272 of 2,421,632 )

How can I increase my downloads?

Downloads

My notes